# SDR ASAA2016120518938

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,643 hours, 10,539 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Ram Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LEFT PACK LIGHT ILLUMINATED. RESET WITH MASTER CAUTION RESET. ACFT GROUNDED. PERFORMED BITE CHECK OF NR 1 ZONE TEMP CONTROLLER. FOUND RAM AIR ACTUATOR FAULT. WAS ABLE TO RESET FAULT IAW AMM 21-61-00, NO OTHER FAULTS NOTED.
